Doctor insights on:
Betnovate Gm Skin Cream Makes Us Fair
Question cut off: You may wish to resubmit this question as it was apparently cut off. ...Read more
I have a really annoying and itchy skin condition on my groinal region. Betnovate cream and antifungals don't seem to work.
Groin rash: There are a plethora of reasons why a person gets the groin rash. Some of these are infectious like fungus and yeasts and others are due to conditions like psoriasis, eczema, and other problems. There is no way to sort this out by trying to answer your question. You need really to see a dermatologist and remember not to use that cream on your groin where no strong cortizone (hydrocortisone) should be used. ...Read more
Can I use betnovate-n cream to treat dark knuckles and pimple marks?? My skin type is normal and I don't have any skin allergies.
No: That cream is a potent steroid cream, may cause more darkness of your skin at the affected areas, in addition to other side effects if not used properly and under doctor's supervision. You want to see a dermatologist for better management, good luck ...Read more
Am having eczema recurrently. Rashes under skin & itching. Can I take defcort for long. Have used betnovate & fucidin still they recur. Any stronger cream?
No: Those creams are strong enough, please don't self medicate, follow up with your doctor/dermatologist, eczema isn't just treated with topical treatment, other factors weigh in, skin care is important, triggers for exacerbations, diet, hydration and others. Potent local steriod creams can have the same deleterious effects if not used under doctor's supervision ...Read more
Elocom (0.1%), Betnovate Ointment (30g), Elica-M (0.01%), Vaseline or moisturizer cream. Which cream may help to heal burned skin fast from Retin A (tretinoin)?
Dermatologist: Evaluation, please don't self medicate, those are potent steroid creams, which you might not need in your case, seek a dermatologist evaluation please, best wishes ...Read more
I am using Betnovate GM cream from past few months. I have blemishes on my face. I use it daily at night. Tell me if it is safe or not. Thank you?
Wrong question: Do not use this on your face. It does not cause wrinkles, but causes perioral dermatitis. This is a rash which looks like severe acne. It also may contribute to glaucoma and cataracts. WHY ARE YOU USING THIS ON YOUR FACE??? Every dermatologist knows this must not be used on the face. See a dermatologist for diagnosis and better therapy. ...Read more
I recently have baby on 30 aug. Now my stitches hurt so much that I can not move or even stand. Can I apply betnovate cream on my stitches?
Yes: You are in healing phase, sometimes it happens just make sure no signs of infection ...Read more
Horrible choice: This is the powerful glucocorticoid betamethasone. It will suppress the inflammation for a moment, while allowing the bacteria to overgrow, inviting a serious infection, causing hyperplasia of the acne-producing glands, and risking atrophy of the area. Plus, you are using a prescription med inappropriately. Get some topical benzoyl peroxide & phone your physician. ...Read more
Pimples: Before you use the cream you should go to the nearest Emergency facility where they will decide the best creams for you! Unlikely that they will refer you to a skin specialist but that might happen. ...Read more
You can, but: You probably should not. It likely is less effective, with fewer active ingredients, and some of them may be more toxic than the original active pharmaceutical ingredient. ...Read more
Topical steroid: First know why you have these dark spots on the face, Betnovate is a steroid cream, it may thin the skin. Do not use unless the examining physician tells you to do so. ...Read more
I have what dr says is urticaria but it appears mid morning and mid afternoon, no other time. Using fexofenadine 120mg daily, betnovate cream.
Hives: Hives are interesting because the skin lesions can come and go at any time of day and frequently without an obvious trigger. Fexofenadine is a non-drowsy antihistamine and approved for the treatment of urticaria. Unfortunately, topical creams are not very effective for the treatment of hives. If symptoms persist, an allergist can assist in identifying the trigger. ...Read more
No: It probably would have very little effect on what you are treating. But somewhere should be an expiration date. ...Read more
NO: Use vaseline or Aquaphor. Gently wash with clean water. ...Read more
I had pimples with puss on my scalp last month. Went away with use of antibiotic cream & betnovate but back again now. What could be the reason?
See a dermatologist: You don't want to self medicate, or repeat a previously prescribed potent steroid cream as betnovate without doctor's supervision, besides what you have requires more detailed history and physical exam, wish you all the best ...Read more
Whenever after I wear tight jeans my left side of vagina lips will be swollen. Is this std? Vulvodynia? Can antibiotic cream help? Can betnovate help?
Tight jeans: Maybe waring loose jeans might help.Get a more detailed answer ›
Dear sir I am having rashes in my inner thighs since 5-6 months. I am using etan gm skin cream but all in vain. Kindly help.?
My gyne doc prescribed colobetasol propionate cream (enderm gm cream) to use on tha vagina for skin peeling. Is it ok.
Yes, but: Yes it is okay but do not use it for more than 7 days in that area. IF your peeling gets worse or you have itching or pain, stop and see doc. ...Read more
Earlier in my groin area itching takes place, nd when I rub it liquid and sometimes blood comes out, then I tried Cloderm-gm cream, now rashes gone, but my groin area's skin has now turned dark in colour and if I leave it uncleaned itching starts. What Wou
Fair Skin: There are no miracle creams that will immediately lighten skin. For lighter skin – always protect your skin. 1. Use a broad spectrum sun screen with high SPF. Apply as often as needed. 2. Wears hat or other clothing to protect skin from Sun’s UV rays. 3. Avoid mid-day sun. A med like hydroquinone may take months to work & it’s use would be limited to a particular site on the body. ...Read more
Depends on the cause: There are many types and causes of skin rashes that could cause discoloring of the skin. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also the cause of the discoloration. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Best skin cream: The best thing to do to keep skin younger looking is to avoid sun exposure and to use a sunscreen on a daily basis. That will help prevent sun damage and many aging changes. The best prescription creams to help reverse some of the fine wrinkles and aging changes are retinoinds, like tretinoin and its relatives. These can be irritating so start using them slowly and use sun protection. ...Read more
Probably not: Daktacort cream is a combination of 2% Miconazole (antifungal) and 1% Hydrocortisone (steroid). Potent topical steroids can certainly lighten the skin (triamcinolone, clobetasol as examples). However, 1% Hydrocortisone is a fairly weak steroid. It is not likely to cause lightening of your skin. If you feel it has done so then I would stop it and seek an opinion from a dermatologist. ...Read more
Serious Rx: You've already got acne scarring. This would not have happened if you'd gotten cared for by a scientific physician. Acne is a serious, chronic, non-lifestyle-related disease, a major personal and professional liability, that can be managed by 21st century care. With many blackheads, a topical retinoic acid derivative is a good choice; since scarring's present, likely an antibiotic also. Go for it. ...Read more